# SDR CA031222005

- Difficulty date: November 18, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 369D25400
- Part serial: 0768
- Condition: Corroded
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UNIT RECEIVED TO INSPECT FOR REPORTED METAL GENERATION. THE FOLLOWING WAS FOUND AT DISASSEMBLY. I/P GEAR 369D25434 U/S DUE TO SEVERE CORROSION PITS, O/P GEAR 369D 25430 ALSO PITTED BUT POLISHABLE. THE DUPLEX BEARINGS 369D25420 HAD NO CLAMP UP(.001-.003 INCH REQUIRED), THEY SPUN IN THE RETAINER 369D25409. ALSO THE O/P ALIGN . BEARING 369D25419 WAS LOOSE IN ITS' RETAINER (SPINNING). THIS UNIT WAS O/H THEN REPAIRED FOR METAL GEN. 3 TIMES BY REPAIR FACILITY FAA STATION.
